Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 11-20 of 37 (Search time: 0.007 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
11
Strongly Even-Cycle Decomposable Graphs

Huynh, Tony; King, Andrew D.; Oum, Sang-ilresearcher; Verdian-Rizi, Maryam, JOURNAL OF GRAPH THEORY, v.84, no.2, pp.158 - 175, 2017-02

12
Rank-width: algorithmic and structural results

Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.231, pp.15 - 24, 2017-11

13
Partitioning H-minor free graphs into three subgraphs with no large components

Liu, Chunhung; Oum, Sang-ilresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.128, pp.114 - 133, 2018-01

14
Preface: Seventh Workshop on Graph Classes, Optimization, and Width Parameters, Aussois, France, October 2015

Corneil, Derek; Oum, Sang-ilresearcher; Paul, Christophe, DISCRETE APPLIED MATHEMATICS, v.248, pp.1 - 2, 2018-10

15
An FPT 2-Approximation for Tree-Cut Decomposition

Kim, Eun Jung; Oum, Sang-ilresearcher; Paul, Christophe; Sau, Ignasi; Thilikos, Dimitrios M., ALGORITHMICA, v.80, no.1, pp.116 - 135, 2018-01

16
Guest editors' foreword

Heggernes, Pinar; Kratochvil, Jan; Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.168, pp.1 - 2, 2014-05

17
Dynamic coloring of graphs having no K-5 minor

Kim, Younjin; Lee, Sang June; Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.206, pp.81 - 89, 2016-06

18
Rank-width of random graphs

Lee, Choongbum; Lee, Joonkyung; Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.70, no.3, pp.339 - 347, 2012-07

19
Unavoidable induced subgraphs in large graphs with no homogeneous sets

Chudnovsky, Maria; Kim, Ringi; Oum, Sang-ilresearcher; Seymour, Paul, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.118, pp.1 - 12, 2016-05

20
NUMBER OF CLIQUES IN GRAPHS WITH A FORBIDDEN SUBDIVISION

Lee, Choongbum; Oum, Sang-ilresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.29, no.4, pp.1999 - 2005, 2015-10

rss_1.0 rss_2.0 atom_1.0